MAUDE Adverse Event Report: CLARIANCE SAS ERISMA-LP; PEDICLE SCREW

CLARIANCE SAS ERISMA-LP; PEDICLE SCREW
Model Number 18176550
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The pedicle screw involved in this fixation failure, as well as the set screw loosened, have been examined to check if they have been degraded during the construct tightening.The dimensional analysis conducted demonstrates that both pedicle screw and set screw are in conformity with the specifications of the technical drawings.The visual examination does not indicate any abnormal surface issue or material issue.
 
Event or Problem Description
Two weeks post-op on a t10-l3 fusion construct for vertebral fracture treatment, the pedicle screw on contra-lateral side was pulled out of pedicle.As a consequence, the set screw loosened.The patient needed a revision surgery to resecure the construct.The construct was lengthened to l4 and pedicle screws which pulled out were replaced.The revision surgery was completed without further complications.

Brand Name
ERISMA-LP
Common Device Name
PEDICLE SCREW
Manufacturer (Section D)
CLARIANCE SAS
18 rue robespierre
beaurains, 62217
FR  62217
MDR Report Key8149918
Report Number3009962553-2018-00002
Device Sequence Number1658086
Product Code NKB
UDI-Device Identifier03700780618323
UDI-Public(01)03700780618323(10)I265X(11)180301
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K153326
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Replace,Patient Monitoring
Type of Report Initial
Report Date (Section B) 12/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number18176550
Device Catalogue Number18176550
Device Lot NumberI265X
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2018
Initial Report FDA Received Date12/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR